American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information   
View Article: PDF

[2] Sergeĭ Sergeev and Hans Schneider. CSR expansions of matrix powers in max algebra. Trans. Amer. Math. Soc. 364 (2012) 5969-5994.
Abstract, references, and article information   
View Article: PDF

[3] Otto Mutzbauer and Ebru Solak. (1,2)-groups for a regulator quotient of exponent $p^4$. Contemporary Mathematics 576 (2012) 269-285.
Book volume table of contents   
View Article: PDF

[4] Mats Boij, Enrico Carlini and Anthony V. Geramita. Monomials as sums of powers: The real binary case. Proc. Amer. Math. Soc. 139 (2011) 3039-3043. MR 2811260.
Abstract, references, and article information   
View Article: PDF

[5] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[6] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information   
View Article: PDF

[7] Bruce Reznick. Laws of inertia in higher degree binary forms. Proc. Amer. Math. Soc. 138 (2010) 815-826. MR 2566547.
Abstract, references, and article information   
View Article: PDF

[8] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robin Harte. Block diagonalization in Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 181-190. MR 1784022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael A. Dritschel and Hugo J. Woerdeman. Model theory and linear extreme points in the numerical radius unit ball. Memoirs of the AMS 129 (1997) MR 1401492.
Book volume table of contents   

[15] H. J. Landau. The inverse eigenvalue problem for real symmetric Toeplitz matrices . J. Amer. Math. Soc. 7 (1994) 749-767. MR 1234570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ernst Dieterich. Solution of a nondomestic tame classification problem from integral representation theory of finite groups $(\Lambda =RC_3,\;v(3)=4)$. Memoirs of the AMS 92 (1991) MR 1070332.
Book volume table of contents   

[17] Berndt Brenken. Classification of skew symmetric matrices . Proc. Amer. Math. Soc. 108 (1990) 163-169. MR 986646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Thompson. Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta . Proc. Amer. Math. Soc. 104 (1988) 910-916. MR 964872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shmuel Friedland, Daniel Hershkowitz and Hans Schneider. Matrices whose powers are $M$-matrices or $Z$-matrices . Trans. Amer. Math. Soc. 300 (1987) 343-366. MR 871680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shmuel Friedland. Simultaneous similarity of matrices. Bull. Amer. Math. Soc. 8 (1983) 93-95. MR 682831.
Abstract, references, and article information   
View Article: PDF

[21] Robert E. Hartwig. On a theorem of Flanders . Proc. Amer. Math. Soc. 85 (1982) 310-312. MR 656090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David London. A note on matrices with positive definite real part . Proc. Amer. Math. Soc. 82 (1981) 322-324. MR 612711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frank Okoh. No system of uncountable rank is purely simple . Proc. Amer. Math. Soc. 79 (1980) 182-184. MR 565334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert C. Thompson. The Smith invariants of a matrix sum . Proc. Amer. Math. Soc. 78 (1980) 162-164. MR 550485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[26] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[27] R. E. Hartwig and F. J. Hall. Pseudo-similarity for matrices over a field . Proc. Amer. Math. Soc. 71 (1978) 6-10. MR 0573006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. J. Hartfiel. On measures of column indecomposability . Proc. Amer. Math. Soc. 63 (1977) 189-197. MR 0485934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[30] Robert E. Hartwig. Roth's equivalence problem in unit regular rings . Proc. Amer. Math. Soc. 59 (1976) 39-44. MR 0409543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2